# SDR HDNA201908290001

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N853AL
- Make and model: Pilats PC1245
- Aircraft serial: 168
- Aircraft time: 11,410 hours, 17,110 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Inverter
- Part number: SPS1307
- Part serial: 879
- Condition: Overheated
- Location: Cabin
- Part time: 350 hours, 595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT THE MEDICAL CREW REPORTED A "HOT ELECTRICAL EQUIPMENT SMELL."   THIS WAS NOT REPORTED AS VISIBLE SMOKE IN THE CABIN.  THE MEDICAL INVERTER CIRCUIT BREAKER WAS FOUND TRIPPED AND THE INVERTER OVERHEAT LIGHT ILLUMINATED.
